# SDR USAA030198

- Difficulty date: September 12, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,240 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2 INCHES, FS 727D PLUS 4 INCHES AT STRINGER 23R.  REPAIRED WITH .050 DOUBLER PER EA 94691.  (M)
